# SDR HNAA2012111901062

- Difficulty date: November 19, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 58,592 hours, 65,028 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Combustion Head
- Part number: APUCA2
- Condition: Odor
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER STARTING APU, NOTICED STRONG FUEL ODOR FOLLOWED BY APU SHUTDOWN.  INSPECTED, NO LEAKS FOUND, CONFIRMED PROBLEM WITH BLEEDS ON.  R & R APU COMBUSTER IAW AMM 49-20-00.  OPS AND LEAKED CHECKED GOOD.  RAN APU WITH BLEEDS ON.  NO FUEL ODOR NOTED.  CLEARED MEL 49-4.
